Alsadi, Wadhah, Hussein, Mokhtar, Abdullah, Tariq. (1400). Existence and stability criterion for the results of fractional order Φp-Laplacian operator boundary value problem. سامانه مدیریت نشریات علمی, 9(4), 1042-1058. doi: 10.22034/cmde.2021.32807.1580
Wadhah Ahmed Alsadi; Mokhtar Hussein; Tariq Q. S. Abdullah. "Existence and stability criterion for the results of fractional order Φp-Laplacian operator boundary value problem". سامانه مدیریت نشریات علمی, 9, 4, 1400, 1042-1058. doi: 10.22034/cmde.2021.32807.1580
Alsadi, Wadhah, Hussein, Mokhtar, Abdullah, Tariq. (1400). 'Existence and stability criterion for the results of fractional order Φp-Laplacian operator boundary value problem', سامانه مدیریت نشریات علمی, 9(4), pp. 1042-1058. doi: 10.22034/cmde.2021.32807.1580
Alsadi, Wadhah, Hussein, Mokhtar, Abdullah, Tariq. Existence and stability criterion for the results of fractional order Φp-Laplacian operator boundary value problem. سامانه مدیریت نشریات علمی, 1400; 9(4): 1042-1058. doi: 10.22034/cmde.2021.32807.1580


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.